Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model II


Author: Jongmin Han
Journal: Proc. Amer. Math. Soc. 131 (2003), 3827-3832
MSC (2000): Primary 35B40, 81T13
DOI: https://doi.org/10.1090/S0002-9939-03-07020-5
Published electronically: April 24, 2003
MathSciNet review: 1999930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that the maximal condensate solutions $(\phi^\epsilon, A^\epsilon)$in the Abelian Chern-Simons Higgs model converge to $(\phi_*,A_*)$ in higher norms, where $\phi_*$ is a harmonic map.


References [Enhancements On Off] (What's this?)

  • 1. F. Bethuel, H. Brezis and F. Hélein, Asymptotics for the minimization of a Ginzburg-Landau functional, Calc. Var. P.D.E. 1 (1993), pp. 123-148. MR 94m:35083
  • 2. L. A. Caffarelli and Y. Yang, Vortex condensation in Chern-Simons-Higgs model: an existence theorem, Comm. Math. Phys. 168 (1995), pp. 321-336. MR 96b:81076
  • 3. J. Han, Asymptotics for the vortex condensate solutions in Chern-Simons-Higgs theory, Asymptotic Anal. 28 (2001), 31-48. MR 2002m:58027
  • 4. J. Han, Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model, Proc. Amer. Math. Soc. 131 (2003), 1839-1845.
  • 5. J. Hong, Y. Kim, and P. Y. Pac, Multivortex Solutions of the Abelian Chern-Simons-Higgs Theory, Phys. Rev. Lett. 64 (1990), pp. 2230-2233. MR 91a:81115
  • 6. R. Jackiw and E. J. Weinberg, Self-dual Chen-Simons Vortices, Phys. Rev. Lett. 64 (1990), 2234-2237. MR 91a:81117
  • 7. A. Jaffe and C.H. Taubes, Vortices and Monopoles, Birkhäuser, Boston, 1980. MR 82m:81051
  • 8. G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys. 37 (1996), pp. 3769-3796. MR 97f:58045

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B40, 81T13

Retrieve articles in all journals with MSC (2000): 35B40, 81T13


Additional Information

Jongmin Han
Affiliation: Department of Mathematics, Hankuk University of Foreign Studies, 89 Wangsan-ri Mohyun, Yongin, Kyounggi-do 449-791, Korea
Email: jmhan@hufs.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-03-07020-5
Keywords: Chern-Simons-Higgs model, self-duality equations, maximal solutions
Received by editor(s): July 24, 2002
Published electronically: April 24, 2003
Additional Notes: This research was supported by the research fund of Hankuk University of Foreign Studies, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society